# SDR ASAA0957164

- Difficulty date: December 23, 2009
- Submitted: December 24, 2009
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 11,461 hours, 3,581 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A46004
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 SPOILER LOWER SKIN SURFACE HAS SEVERAL DENTED AREAS.
